# SDR MWEA99544

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 99581913
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON 2 CHANNEL STIFFENER HAS A CRACK ON OUTBOARD END.  MTC FABRICATED AND INSTALLED DOUBLER AND TRIPLER.
